Depo provera miscarriage

Common Questions and Answers about Depo provera miscarriage

depo-provera

I was on Depo provera for a few years, in 1999 I went off of it and I got pregnant,I was thrilled untill I started bleeding, I went to the hospital and found out I had miscarried, I had tried to get pregnant since then and I was prescribed Clomid last year. I got pregnant again, but lost that baby at 9 weeks. it has been heartbreaking. i cry everyday. I know now that it was because of the Depo. I have a hard time when all of my friends around me are getting pregnant with no problem.
Unfortunately that pregnancy ended in miscarriage but that was nothing to do with being on depo previously. I then fell pg again within 3 cycles and am due any day. Good luck.
I got pregnant, didn't know it, and had a miscarriage. I took pregnancy tests while on depo-provera because I was tired and suspected I was pregnant, but for some reason, I got negative results on the tests (I took the test twice). I was "pretty pregnant" when I miscarried, and had a relatively difficult labor. I didn't even know I was having a miscarriage until I started experiencing the timed contractions. Jeesh. I continue to bleed every time I orgasm.
I am in a group where all the women are trying to conceive after the depo provera. Many have been trying to conceive for years, and no luck. And it seems like those who do conceive have miscarriages soon after. Its like 80% of the women who get pg have a miscarriage. Is this linked to the depo? Age? Im 22 and am trying to conceive #2. (my son is 6 now) I am so scared that it might happen to me.
The docotors believe I may have a progesterone problem due to Depo Provera. I was on Depo for 6 years and went off the shot in Sept. Does anyone know if the effects of this shot can linger and cause lower progesterone levels?
I would like to ask if any1 had trouble with Depo Provera shot i took 1 shoot in Aug 2006 and my next shoot was due in Nov 2006 but i did not like it so i told my Doc since i was not with any1 at the time and i did not need the shoot .so she gave me birth control told me to start them that day but i never bc like i said i was not with any1 so i still never started the pill so it took me until jan 08 to start my a period back.
c and stayed in the hospital for a few days. Before I was discharged I was given the Depo-Provera shot. It was the first birth control, other than condoms, I had ever used. I only had the shot that one time and its cycle ended 9 months ago. At my follow up I decided againt a 2nd shot b/c my husband and I wanted to try again. the Dr. suggested that I wait about 9months to a year bofore getting pregnant again. Just to give my body time to recover, but other than that everything looked ok to him.
I am 19 years old, and just recently become sexually active with my boyfriend, we used protects and have both been tested, so all is good there. Okay... a week ago I got my depo Provera shot... and since then I have been hungry all of the time and have had cravings for anything sweet, saly, greasy, you name it, I've craved it... I also have been feelings nausiated at times... I am having terrible aches in my legs and arms...
I was on Depo provera for 2 years after I came off it for one month I fell pregnant...very lucky. My daughter is now 4 and I have been on depo again for those four years. I plan to start trying for baby number two after our wedding in september this year. I recently was due for my injection but decided to give my body a break so I didn't have the injection.
I had a Miscarriage May 5th 2011. On May 7th 2011 I had a D&C .May 8th I got a depo shot. An I was told to get another one on July 20th. Which I didn't. Then on September 14 2011 I had a chemical Pregnancy.They started me on Provera on September 14.
You guys have been a lot of help so I hope you can help me! I started Depo Provera back in October of 2006 and have only received one of the 3 month dose. I got the shot when I was on my period. My period used to last 3 days then go away completely. A few days later, I would have a brownish discharge for just a few hours. I was told this is normal since your body is getting rid of some of the old blood and tissue. Well, after Depo, I bled the entire three months.
I am inclined to say that your symptoms are side effects of taking Provera. But if you are pg, and you take this Provera, it won't necessarily cause a miscarriage. http://www.healthsquare.com/newrx/pro1361.htm says there is an increased risk of birth defects but I didn't see anything about miscarriage. I would be scared of that but apparently that's not what Provera would do. I hope you get some answers soon, or at least your period so that you can finally rest easier. Good luck!
Usually doctors want to make sure you aren't pregnant before taking it as it has been associated with birth defects, but on the other hand, I've read that the used to prescribe PRovera to women a long time ago to try to reduce chances of miscarriage, but later found out it wasn't nec. good for pregnancy afterall. IF you are charting, YOu won't really be able to tell if you're pregnant now unless you take a pg. test.
My husband and I are TTC and I took the Depo shot twice and stopped 11/04 and then started BCP till 8/05 and havent had a period since except with provera. I think the Depo is still in my system and is screwing everything up. I hope the provera works for you and best of luck with the clomid.
Contraceptive effectiveness is achieved within 24 hours of receiving Depo-Provera. Depo-Provera should be administered during the first five days of a normal menstrual cycle (in order to avoid inadvertent administration during pregnancy) and/or immediately following pregnancy termination. Depo-Provera may also be administered at any time, and with no added precautions if the woman is currently on the combined oral contraceptive pill or the progestin only pill and is definitely not pregnant.
I have been on depo for 11 years. I would be due for my next shot on 9/27 but my Doctor has advised that I stop having it. She has been treating me for migraines and depression with Imitrex (when needed) and a daily dosage of Prozac of 10mg. The Imitrex thankfully, works, and the migraines have also been lessened by the Prozac.
a few weeks after pregnancy i got a depo-prevera shot for birth control and menstral problems. I had a miscarriage not too long after i had the shot and i would love to know if the depo-prevera could have had anything to do with the miscarriage????Please help!!!!
I was on Depo -Provera for 2 and a half years came off in in August this year and had my first period again in November. I now have what i think are pregnancy symptoms so i am hoping this is my month. My sister was also on depo but only for a few months she also has just had her period after almost 4 months of being off it. It depends on peoples bodies, i was told by my doctor she knew someone who fell pregnant one month after coming off the shot whereas others have taken up to 2 years.
Have faith. I was on depo for a year and got pregnant while I was still on it. Keep trying and good luck!
In addition, there is no indication that Depo Provera causes an increase in pregnancy loss or miscarriage. However, when you know you are pregnant you should not continue getting the Depo Provera injections.
30 years of age is 6 menstrual cycles. Following Depo-Provera, there is no increase in miscarriage or birth defects. Fertility drugs are applied "empirically" to help patients become pregnant. I liken the rationale to buying lottery tickets: if you buy two, you should have a better chance of winning. Fertility drugs work if one gives a sufficient dose to cause extra ovulations. The "downside" is the increased likelihood for multiple pregnancy using this strategy.
Hi! I had my first baby in January of 2006 and I got the depo provera shot 2 days after she was born. It lasted for 3 months, and then I had to get another one... But I decided not to because after I had the baby I gained 50 pounds in 3 months because of the shot. So I went on the pills... 3 months after I stopped the Depo, I was pregnant again! So in my case it didn't take long to conceive after getting the stupid thing. I hope everything works out for you, and you get what your wishing for!!!!
If you are pg, the Provera won't do anything. It won't cause a miscarriage. Way back in the day, they used to give Provera as a pg test - if you didn't start your period then it meant you were pg.
I started on depo provera shots for the second time when my third child was born in 2008. My last shot was In January of 2011. I'm trying to conceive but I've only spotted twice since stopping the shots. Once in October and once in December. Do you have any advice?
Me and my boyfriend are sexually active. I am on the depo-provera birth control shot so I don't have periods anymore, and we don't use condoms sometimes. The last time we were active would be about 4-5 weeks ago. I was having a lot of pregnancy symptoms. Like morning sickness, nausea, very emotional, bloating, tender breasts, very tired, headaches, etc. I was going to take a pregnancy test to confirm over the weekend, but Friday morning I had brown spotting and that evening I got SEVERE cramps.
i would get pg on bc and then it would stop them from growing. i was on depo provera. that stuff is awful and causes miscarriages....i have been off of it for 18 mos and will never touch it again.
-Abnormal Weight gain (8 months ago) -Stretch marks/underarms (8 months ago) -Severe abdominal cramping-- awaken in the middle of the night (7 months ago) -Received 1st Depo Provera Shot (4 months ago) -1st month on shot, no bleeding present, only vaginal dryness (4 months ago) -Heavy/deep bright red colored stretch marks on abdomen and hips.
MedHelp Health Answers